MathSciNet Relay Station
MathSciNet bibliographic data
MR1952758 46L08 (46C50)
Bakić, Damir; Guljaš, Boris On a class of module maps of Hilbert $C^*$-modules. Math. Commun. 7 (2002), no. 2, 177–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement